| Model Number |
630-2231112-01 |
| Medical Device Problem Codes |
Failure to Deliver Shock/Stimulation (1133); Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device failed to discharge.The device also failed self test for defib and pacer function.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.During the investigation it was noted that the report the device prompts a defib disabled and pacer disabled message upon power up and will not deliver a shock was verified to the ecg board.The ecg board was replaced to remedy the observed faults.Further testing of the ecg board confirmed failure and found a fuse dislodged with one circuit pad was missing.The board is unrepairable and was scrapped.The device was repaired and passed all testing.The device was recertified and returned to the customer no emerging trend based on similar reports.